# SDR DALA2017100307250

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 77,897 hours, 35,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE EXTERNAL SKIN FR35-36 STR1-L AND STR1-R  VHF3 ON UPPER FUSELAGE. PERFORMED SECTION I AS PERMANENT REPAIR AT FR35-36 STR 1L AND STR 1R VHF3 ANTENNA ON UPPER FUSELAGE INSTALL/OVER SIZE AS PER PRI 561810-14 REV 0,1,2,3 AND 4 AND ER/A 561810-14 REV ORIGINAL.
